It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 Showing 1 - 20 of 26 for lithium and vomiting. (0.165 seconds)


... i am on day 4 and feel ICKY. I am being patient, esp. since I have not had major diharrea or vomiting. ... (4 replies)
... I have just started changing medication to lithium and am working my way up to 0. ... (2 replies)
... Lithium and I are old friends as you know. And that means that I take both the good AND the bad. ... (17 replies)

... I first tried lithium in 1973. I was 16. Back then they did blood draws every month with a very large needle. They always used the back of your hand. Not a fond memory. ... (10 replies)
... and I have been feeling much calmer since starting these meds but can someone please tell me if this nausea and vomiting will go away and how long? ... (2 replies)
Is there hope?
May 6, 2011
... Since the PsyDoc realized I was BP2 and not just depressed after 6 years. I went though 3 docs and 4 or 5 mood stabilizers. ... (20 replies)
... Vomiting can definitely be a sign of Lithium toxicity. Find out if you are having other symptoms. However, I think nausea is also a side effect of taking lithium anyway. I wake up in the middle of the night at least a couple of times a week and usually dry heave, but sometimes vomit. ... (9 replies)
... I used Lithium Carbomide and it helps my vomiting a bunch, it makes taking it far less hard on the stomach. ... (9 replies)
... try to relax and breathe.....lamictal and lithium are not the be all and end all to helping us with our problems and symptoms. ... (8 replies)
... It's worth trying. But in high doses, it has some nasty side effects (stomach problems, diarrhea, vomiting, weight gain, etc). Have you tried adding Fish Oil to your diet? It also has an impact on BP as well. (4 replies)
... thank you very much for your suggestions.... It's a very frustrating problem. I'm 26 years old and I'm so tired of medication, I hate knowing I'm going to be on it for the rest of my life. ... (9 replies)
... I have been on lithium for a few years now and I have always found that it upsets my stomach a little bit but it seems like over the past 6 months it has gotten a lot worse. ... (9 replies)
... I have been on lithium over 20 years. ... (2 replies)
... Hi, I've been on Lithium for about a month or 2 now. I have to make sure I keep food in my system or I feel ill. If I don't eat when I take the meds I get sick. ... (2 replies)
... hs ago. previously i had been on eskalith, but i was having severe stomach aches from it at night, so we switched. today i took a nap as i was feeling very tired and i woke up shaking and having to run to the bathroom. i have bad fatigue and muscle weakness and diarrhea, but no nausea or vomiting. ... (2 replies)
Lithium Acne
Jan 12, 2007
... drug they tried for treatment of my Bipolar I when I was 20. I had bumps on my arms, legs, face, shoulders, chest, stomach, everywhere. I was incredibly thirsty and I had hand tremors. My hair also began falling out. ... (4 replies)
... Lithium therapy requires reaching plasma concentrations of lithium which are relatively close to the toxic concentration. ... (12 replies)
Lithium
Jan 31, 2006
... So you'll notice that the side effects for Lithium are pretty much all physical. ... (6 replies)
... Maybe none of them, maybe more than one. For me, any of the side effects I have are nothing compared to going thru depression and mania... ... (7 replies)
... I would certainly have it checked out. Some of the side effects from Lamictal are dizziness and loss of balance. However, the drug coupled with the dehydration could have been a factor too. ... (4 replies)


Associated Tags: bipolar lithium lecithin, celexa, lamictal, tegretol

Pages: 1

All times are GMT -7. The time now is 11:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!